# SDR CHQA20120209057

- Difficulty date: February 9, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 27,087 hours, 23,179 cycles
- Engine: Allsn AE3007A
- Engine time: 20,002 hours, 15,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Part serial: NOTSERIALIZED
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LOWER BEAM ON THE CARGO DOOR SURROUND STRUCTURE WAS FOUND TO BE CORRODED.  THE LOWER BEAM ON THE CARGO DOOR SURROUND STRUCTURE WAS REPLACED.  INSTALLED IAW SRM 51-40-02.
